Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 17, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2021, 8:40 AM CDT for Caddo Parish, Louisiana; 4 counties in Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2021, 8:40 AM CDT (13:40 UTC)
- Expired
- Mar 17, 2021, 9:24 AM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caddo Parish, LA, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 59 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 9:15 AM CDT | TSTM WND DMG | 2 W Carthage, TX | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 4:37 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 1.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1417 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 14.5
The text
As transmitted.
026
WUUS54 KSHV 171340
SVRSHV
LAC017-TXC347-365-401-419-171445-
/O.NEW.KSHV.SV.W.0017.210317T1340Z-210317T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
840 AM CDT Wed Mar 17 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southwestern Caddo Parish in northwestern Louisiana...
Panola County in northeastern Texas...
Southern Rusk County in northeastern Texas...
Northern Nacogdoches County in eastern Texas...
Northwestern Shelby County in eastern Texas...
* Until 945 AM CDT.
* At 840 AM CDT, severe thunderstorms were located along a line
extending from near Tatum to near Minden to near Trawick, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Henderson, Carthage, Tenaha, Timpson, Beckville, Deberry, Pinehill,
Minden, Mount Enterprise, Gary City, Chapman, Front, Spring Ridge,
Lawsonville, Glenfawn, Fairplay, Brachfield, Midyett, Deadwood and
Dotson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for northwestern
Louisiana...and eastern Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3239 9388 3218 9407 3193 9419 3181 9493
3208 9486 3226 9467
TIME...MOT...LOC 1340Z 253DEG 25KT 3239 9446 3200 9465 3181 9478
HAIL...1.00IN
WIND...60MPH
$$
092 follow-up statements
291
WWUS54 KSHV 171405 RRA
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
905 AM CDT Wed Mar 17 2021
LAC017-TXC347-365-401-419-171445-
/O.CON.KSHV.SV.W.0017.000000T0000Z-210317T1445Z/
Caddo LA-Panola TX-Rusk TX-Nacogdoches TX-Shelby TX-
905 AM CDT Wed Mar 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHWESTERN CADDO PARISH...PANOLA...SOUTHEASTERN RUSK...
NORTHWESTERN NACOGDOCHES AND NORTHWESTERN SHELBY COUNTIES...
At 905 AM CDT, severe thunderstorms were located along a line
extending from near Elysian Fields to 8 miles north of Timpson to
near Garrison, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carthage, Tenaha, Timpson, Beckville, Deberry, Pinehill, Mount
Enterprise, Gary City, Chapman, Front, Spring Ridge, Lawsonville,
Fairplay, Midyett, Deadwood, Dotson and Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for northwestern
Louisiana...and eastern Texas.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
&&
LAT...LON 3239 9388 3218 9407 3193 9419 3183 9478
3206 9468 3228 9457
TIME...MOT...LOC 1405Z 256DEG 27KT 3236 9426 3203 9441 3184 9453
HAIL...1.00IN
WIND...60MPH
$$
09780
WWUS54 KSHV 171424
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
924 AM CDT Wed Mar 17 2021
LAC017-TXC347-365-401-419-171434-
/O.CAN.KSHV.SV.W.0017.000000T0000Z-210317T1445Z/
Caddo LA-Panola TX-Rusk TX-Nacogdoches TX-Shelby TX-
924 AM CDT Wed Mar 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CADDO PARISH...
PANOLA...SOUTHEASTERN RUSK...NORTH CENTRAL NACOGDOCHES AND
NORTHWESTERN SHELBY COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 PM CDT for northwestern
Louisiana...and eastern Texas.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.
LAT...LON 3239 9388 3218 9407 3193 9419 3183 9478
3206 9468 3228 9457
TIME...MOT...LOC 1422Z 253DEG 25KT 3240 9412 3207 9427 3188 9439
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 7:01 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 17, 7:01 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
701 AM CDT Wed Mar 17 2021
.MESOSCALE UPDATE...
See below for 17/12z Aviation Discussion.
We are currently monitoring a line of showers and storms pushing
into East Texas and other portions of the Arklatex. These storms are
producing gusty, but mostly subsevere, winds at present with the
consensus of high resolution model guidance suggesting this trend
may continue for a few hours. The exception is a bowing portion of
the line heading northeast into Titus county (and the orientation of
the bow is locally favorable for producing severe weather for a
while longer). The environment ahead of line is quite unstable
(MLCAPE of 1500 to 2500 j/kg), although low level shear vector
orientation is generally not optimum for maintaining a severe squall
line at present. Only subtle changes in the environment will be
needed to activation severe convection over the heart of the Four
Station Region through the rest of the morning and the outflow
produced by the arriving line of showers and storms should
eventually help trigger robust supercellular storms by midday into
the afternoon over the eastern half of the Four State region.
/50/
.AVIATION...
For the 17/12z TAFs, a line of strong to severe thunderstorms
ahead of a strong Pacific cold front/dryline is just entering the
area. This line of storms will continue to move eastward affecting
all TAF sites through 18/00z. Some weakening of the convection is
possible as the line moves through East Texas, but re-
intensification and additional development is likely across much
of Louisiana and Southern Arkansas after 17/17z. MVFR conditions
currently prevail, but IFR/LIFR ceilings and visibilities are
likely with the convection. Behind the cold front, winds will
become westerly and increase in speed to between 15 and 20 kts
with gusts up to 25 kts. Drier air will also move into the region
behind the front and skies will quickly clear at all sites. Some
MVFR ceilings wrapping around the surface low will likely affect
all terminals along and north of Interstate 20 late in the period.
CN
&&
.PREV DISCUSSION... /issued 325 AM CDT Wed Mar 17 2021/
SHORT TERM.../Today through Thursday/
A powerful upper trough is moving into the Texas Panhandle. An
associated surface low with a Pacific cold front/dryline trailing
southward across Texas will move eastward across the region today.
Severe weather is likely across the entire area during the daytime
hours today.
Scattered, occasionally marginally severe, convection has been
ongoing across the forecast area for much of the early morning
hours. So far, the strongest forcing has remained west of the
region, which has made it difficult for surface-based
thunderstorms to develop. Shear profiles are more than sufficient
for rotating supercells if truly surface-based convection can
organize. All severe hazards, including an increased tornadic
potential, will be possible with this activity. This will be the
primary concern through around sunrise this morning.
Near sunrise, either a broken line of supercells or a linear
complex with embedded supercells with be moving into Southeast
Oklahoma and our western-most counties of East Texas. Once again,
all severe weather hazards will be in play. If the storm mode can
stay mostly as a continuous line, this should limit the hail
threat somewhat, but will increase the damaging wind potential.
Through midday, areas of greatest concern will generally be west
of a line from Prescott AR to Many LA.
The eastern one-third of the forecast area is expected to remain
relatively free of convection until the afternoon. This should
allow moderate instability to build. In addition, shear profiles
in the 0-3 km and 0-1 km layer are expected to strengthen in the
afternoon as the surface low deepens slightly and approaches the
Tri-State Area of Oklahoma/Missouri/Arkansas. As a result, the
severe weather threat for today will be highest during the
afternoon hours and especially across Southern Arkansas and most
of Louisiana. The threat for tornadoes will also increase with
eastward extent. The severe weather threat should end near or
shortly after sunset as the cold front pushes east and the
convection exits the forecast area.
Following the frontal passage, westerly winds will increase to
between 15 and 20 kts with gusts near 30 kts for Southeast
Oklahoma, much of East Texas, and portions of Southwest Arkansas
and Northwest Louisiana. Wind speeds may diminish for a couple of
hours prior to sunrise, but will likely increase again after
daybreak Thursday. Farther east over Southern Arkansas and
Northern Louisiana, the increased wind speeds will be associated
with strong gradient winds ahead of the front, and winds in these
areas should diminish after sunset. Lake Wind Advisories have been
issued to account for this. Wind speeds over 15 kts are likely
across most of the area during the day Thursday, so the portion of
the advisory that continues past 00z this evening will probably
need to be expanded for the daytime tomorrow.
CN
LONG TERM.../Thursday Night through Tuesday Night/
By Thursday evening, a large upper-level ridge will continue to
build across the Rockies with a deep closed trough near the Ohio
River Valley. Northwest flow aloft will remain over the region, with
northwesterly winds continuing to bring in much cooler and drier
air. Afternoon temperatures on Friday are forecasted to remain just
below normal, with highs in the low to mid 60s. Dry conditions will
continue across the region through the weekend, with a slight
warming trend Saturday into Sunday as the upper-level ridge moves
over our region. Temperatures will warm closer to seasonal normals,
with afternoon highs in the mid 60s to near 70 degrees with
overnight lows in the upper 30s to lower 40s.
The upper-level ridge will push east of the region by Sunday
afternoon as a deep longwave trough begins digging across the
Rockies. This will bring a return of low-level southerly flow along
with southwest flow aloft to the region, which will also usher in
warmer and more humid conditions along with an increase in cloud
cover by Monday morning. Rain chances could return to the area by
Monday afternoon as the trough and an associated cold front approach
the area. But, timing issues remain with this system, with some long-
range guidance continuing to keep the region dry on Monday. However,
guidance seems to be in good agreement with rain chances returning
to the region sometime on Tuesday. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 46 63 44 / 80 0 0 0
MLU 81 48 62 45 / 90 20 0 0
DEQ 76 43 57 41 / 80 0 0 0
TXK 77 46 58 43 / 90 0 0 0
ELD 76 45 59 42 / 90 0 0 0
TYR 75 44 62 43 / 70 0 0 0
GGG 76 44 62 41 / 80 0 0 0
LFK 78 45 66 43 / 90 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for ARZ050-051-059>061-070-071.
Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
evening for ARZ072-073.
LA...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for LAZ001>003-010-011.
Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
evening for LAZ004>006-012>014-019>022.
OK...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for OKZ077.
TX...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for TXZ096-097-108>112-124>126-136>138-149>153.
&&
09/20/50Hazardous weather outlook, Mar 17, 6:01 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 601 AM CDT Wed Mar 17 2021 ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-181100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Caddo-Bossier-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola- 601 AM CDT Wed Mar 17 2021 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...Today and Tonight... ...A Severe Thunderstorm Watch is in effect until 10 AM... A broken line of strong to severe storms will move eastward into the region just after daybreak. Damaging winds and large hail will be the main threats, but the potential for embedded circulations with a tornado or two will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Gusty northwest winds will bring in cooler and drier air into the region on Thursday. A Lake Wind Advisory will be possible as sustained winds will approach 15 kts with gusts up to 25 kts. No other hazardous weather is expected at this time through early next week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed today. ARZ072-073-LAZ003>006-010>014-017>022-TXZ152-153-165>167-181100- Columbia-Union-Webster-Claiborne-Lincoln-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Nacogdoches-Shelby-Angelina-San Augustine- 601 AM CDT Wed Mar 17 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...Today and Tonight... Thunderstorms will increase in coverage and intensity as we moved throughout the day. Large hail, damaging winds, and tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Gusty northwest winds will bring in cooler and drier air into the region on Thursday. A Lake Wind Advisory will be possible as sustained winds will approach 15 mph with gusts up to 25 mph. No other hazardous weather is expected at this time through early next week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed today.
In the hours before
Local storm report, Mar 17, 8:07 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG 7 S MOUNT VERNON 33.08N 95.22W
03/17/2021 FRANKLIN TX LAW ENFORCEMENT
TREES REPORTED DOWN NEAR THE LAKE HWY 37 AND
FM 900 AREA BY THE LAKE.
&&
25Local storm report, Mar 17, 8:09 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM HAIL MOUNT VERNON 33.18N 95.22W
03/17/2021 E1.00 INCH FRANKLIN TX LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL IN MOUNT VERNON.
&&
25Local storm report, Mar 17, 8:14 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM TSTM WND DMG MOUNT PLEASANT 33.17N 94.97W
03/17/2021 TITUS TX LAW ENFORCEMENT
MANY TREES AND POWER LINES REPORTED DOWN IN
CITY OF MOUNT PLEASANT BY PD.
&&
25Local storm report, Mar 17, 8:22 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM TSTM WND DMG 4 N HAWKINS 32.65N 95.20W
03/17/2021 WOOD TX LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN THE
EAST PART OF THE COUNTY.
&&
25Local storm report, Mar 17, 8:23 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL HENDERSON 32.16N 94.80W
03/17/2021 E0.70 INCH RUSK TX EMERGENCY MNGR
PEA TO DIME SIZE HAIL IN HENDERSON.
&&
25Special weather statement, Mar 17, 8:37 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
837 AM CDT Wed Mar 17 2021
ARZ059>061-070>072-TXZ097-112-171430-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Nevada AR-
Columbia AR-Cass TX-Bowie TX-
837 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
HEMPSTEAD...MILLER...NORTHEASTERN LAFAYETTE...NEVADA...NORTHWESTERN
COLUMBIA...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL
930 AM CDT...
At 836 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amity to near Atlanta. Movement was east
at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Texarkana, Hope, Atlanta, Prescott, Stamps, Waldo, Lewisville, Queen
City, Fouke, Emmet, Blevins, Buckner, Perrytown, Rosston, Garland,
Fulton, Washington, Willisville, Bodcaw and Mandeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Arkansas...and northeastern Texas.
LAT...LON 3398 9365 3396 9362 3395 9353 3396 9347
3395 9342 3396 9338 3390 9330 3388 9331
3384 9329 3383 9323 3380 9318 3381 9314
3327 9329 3326 9344 3309 9429 3375 9388
3375 9383 3383 9383 3400 9372
TIME...MOT...LOC 1336Z 266DEG 28KT 3420 9352 3310 9421
ThorneThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 2:45 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 40 hr |
| Mar 17, 8:34 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 56 min |
| Mar 17, 9:29 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 61 min |
| Mar 17, 9:31 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 59 min |
| Mar 17, 10:29 AM CDT | Special Weather Statement | SHV | De Soto | 61 min |
| Mar 17, 10:36 AM CDT | Special Weather Statement | SHV | Claiborne, Webster | 39 min |
| Mar 17, 11:02 AM CDT | Special Weather Statement | SHV | Bienville, Red River, Webster | 43 min |
| Mar 17, 11:46 AM CDT | Special Weather Statement | SHV | Bienville, Jackson, Red River | 59 min |
| Mar 17, 12:36 PM CDT | Special Weather Statement | SHV | Natchitoches, Red River, Sabine | 39 min |
| Mar 17, 2:08 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 52 min |
| Mar 17, 2:16 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 44 min |
| Mar 17, 2:32 PM CDT | Tornado Warning | SHV | Union | 43 min |
| Mar 17, 2:58 PM CDT | Tornado Warning | SHV | Lincoln, Ouachita, Union | 47 min |
| Mar 17, 3:12 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 48 min |
| Mar 17, 3:34 PM CDT | Tornado Warning | SHV | Union | 10 min |
| Mar 17, 1:30 AM CDT | Special Weather Statement | SHV | Marion | 45 min |
| Mar 17, 6:12 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Titus, Wood | 63 min |
| Mar 17, 6:49 AM CDT | Special Weather Statement | SHV | Cherokee, Smith | 41 min |
| Mar 17, 6:56 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 49 min |
| Mar 17, 7:08 AM CDT | Tornado Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 37 min |
| Mar 17, 7:12 AM CDT | Special Weather Statement | SHV | Camp, Gregg, Morris, Upshur | 48 min |
| Mar 17, 7:32 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Panola, Rusk and 2 more | 58 min |
| Mar 17, 7:36 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 54 min |
| Mar 17, 7:43 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Smith | 62 min |
| Mar 17, 7:59 AM CDT | Special Weather Statement | SHV | Cass | 31 min |
| Mar 17, 8:27 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 63 min |
| Mar 17, 11:42 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.